MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION CORAL SPINAL SYSTEM; T-20 DRIVER

SEASPINE ORTHOPEDICS CORPORATION CORAL SPINAL SYSTEM; T-20 DRIVER
Model Number 10-40-0410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Seaspine was made aware of this event on 15 apr 2021.The driver has not been made available for examination, and the tip remains in situ.Additionally, no images have ben provided for analysis.Review of labeling: possible adverse events: pain, discomfort, or abnormal sensations due to the presence of the device.Intraoperative warnings: -breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.
 
Event or Problem Description
The patient underwent spinal surgery on (b)(6) 2020 consisting of seaspine's coral spinal system.During surgery, the 10-40-0410 t-20 driver tip broke when the surgeon was advancing a pedicle screw.The surgeon determined the tip could not be removed from the screw head and completed the case.The patient complained of pain and received an mri.The surgeon concluded their pain is related to diabetic neuropathy and not related to the driver tip which remains in the screw head.At this time, there is no plan for revision surgery, and the surgeon continues to monitor the patient's recovery.

Brand Name
CORAL SPINAL SYSTEM
Common Device Name
T-20 DRIVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
MDR Report Key11820097
Report Number3012120772-2021-00040
Device Sequence Number3792442
Product Code NKB
UDI-Device Identifier10889981106768
UDI-Public10889981106768
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-40-0410
Device Catalogue Number10-40-0410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1